# SDR ASAA1057793

- Difficulty date: May 10, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 9,724 hours, 2,818 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE NR 1 AND NR 2 ENGINE ELEC HYD PUMP LOW PRESSURE LIGHT WOULD NOT EXTINGUISH.  RESET EMDP NR 1 AND EMDP NR 2 PER MM 20 60 01 OPS CHECK GOOD C/W FIM 29 300 810&811.  FUNCTION CHECK GOOD.  GROUND VERIFICATION SUCCESSFUL SEAMC NOTIFIED.
